Holomorphic q-hulls in top degrees.

Viorel Vajaitu

Manuscripta mathematica (1996)

  • Volume: 91, Issue: 2, page 195-210
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Vajaitu, Viorel. "Holomorphic q-hulls in top degrees.." Manuscripta mathematica 91.2 (1996): 195-210. <http://eudml.org/doc/156224>.

author = {Vajaitu, Viorel},
journal = {Manuscripta mathematica},
keywords = {holomorphic -hull; topological convex hull; Stein space},
number = {2},
pages = {195-210},
title = {Holomorphic q-hulls in top degrees.},
url = {http://eudml.org/doc/156224},
volume = {91},
year = {1996},

AU - Vajaitu, Viorel
TI - Holomorphic q-hulls in top degrees.
JO - Manuscripta mathematica
PY - 1996
VL - 91
IS - 2
SP - 195
EP - 210
KW - holomorphic -hull; topological convex hull; Stein space
UR - http://eudml.org/doc/156224
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.